Show simple item record

dc.contributor.authordo O, Joao Marcos ( )
dc.contributor.authorUbilla, Pedro ( )
dc.date.accessioned2020-09-14T19:31:36Z
dc.date.available2020-09-14T19:31:36Z
dc.date.issued2003-02-14
dc.identifier.citationMarcos do O, J., & Ubilla, P. (2003). A multiplicity result for a class of superquadratic Hamiltonian systems. Electronic Journal of Differential Equations, 2003(15), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12606
dc.description.abstract

We establish the existence of two nontrivial solutions to semilinear elliptic systems with superquadratic and subcritical growth rates. For a small positive parameter λ, we consider the system

-∆v = λƒ(u) in Ω,
-∆u = g(v) in Ω,
u = v = 0 on ∂Ω,

where Ω is a smooth bounded domain in ℝN with N ≥ 1. One solution is obtained applying Ambrosetti and Rabinowitz's classical Mountain Pass Theorem, and the other solution by a local minimization.

en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectElliptic systemsen_US
dc.subjectMinimax techniquesen_US
dc.subjectMountain Pass Theoremen_US
dc.subjectEkeland's variational principleen_US
dc.subjectMultiplicity of solutionsen_US
dc.titleA multiplicity result for a class of superquadratic Hamiltonian systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record